Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

History of aortic valve replacement. Taking repace-h for BP. Difficult to breath, fever, fatigue. Is the problem caused due to repace-h?

Hello, Dr. I m Deependra KC from Nepal. My question is I m a Aortic Valve Replaced person, before seven years and having warfarin 5 od in 6 pm. And i m also taking medicine for high blood pressure from before 3 and half years. Now I m taking Atenolol 50, and Repace-h (just since 4 months before). And my problem is now when I was started Repace-h then I m feeling difficulties in breath and fever, fatigue and weakness also. Just one 45 days before I was suffer from fever then I went to the heart hospital in emergency ward and after check up and other pathological test there were not any problem. So the doctor discharged me from hospital with only Codomol medicine for 3 days and continued old medicine. After that fever was just gone and difficulties in chest and breathing and fatigue, weakness is not gone. And in between 8 - 10 days fever is continue for 1 - 2 days and had paracetamol tablets, again and again problem repeted the same problem and not gone completely. Than I went to the general hospital in Medical OPD then After seeing all report and check ups Dr. gave me Levofloxacin 500mg one dose for five days and for cough Brica BM and CTZ tablets for 5 days. And after 4 days all problem is completely gone. BUT After 7 days of means before 3 days I m suffering from same problem so can u suggest me what s the cause of those problem (difficult breathing, feeling fever, Fatigue and Weakness). And my suspicion is those problem is caused by Repace-H. Because after having Repace-H the problem was seen. About Repace-H, before 7 months I was taking Atenolol 25 for high BP. And after 7 month the BP was raised automatically and Doctor gave me Atenolol 50 and After 3 months it also not works and BP also rising in same level and after that they gave me Repace-H and Atenolol 50. Then the pressure is controlled now but suffering from the above mentioned problem. So I hope you will provide me right suggestion and show me the right direction about the further treatment. Thanks
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. ADR [Adverse drug Reaction] of Repace-H (Hydrochlorothiazide, losartan K) is Upper respiratory infection,drowsiness,fatigue,weakness, NEUTROPENIA (cause of frequent fever).
2. ADR of Atenolol is Bronchospasm [difficult in breathing], lethargy, so taking both these drugs can cause the above said symptoms or can exacerbate the condition.
3. Talk with your Attending Doctor/cardiologist for the same and seek different alternative for blood pressure management.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor